Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


wart removal and can not go to bath room
Nov 11, 2002

Thank you for your answer first of all to my last question. My friend had his warts removed and now he can not go to the bathroom he is constipated all the time is this normal or does he have complications from surgery. I am really worried about him he is in lots of pain and can not have a bowel movement, he has taken laxtives and they do not work even precription ones, is there anything that he can do to help go to rest room. He went to the doc and will not tell me what the doc said, so that sacares me also. thanks

Response from Dr. Dezube

Constipation after anal surgery is VERY common. Basically after anal surgery, that area is sore. Patients become constipated since they don't want to push to much because of surgical pain, fear of damaging the surgery site and so on. Also many pain medications, such as percocet, cause constipation. Your friend needs to bring this problem to the attention of his surgeon as soon as possible. There are so many good laxatives and other solutions on the market, that I'm sure his health provider will find one that works. Lastly health care providers often advise patients to soak the anal area work (sitz baths) to keep that area clean. You mention that he won't tell you what's going on. As you might imagine, your friend may be a bit embarassed to discuss this with you. I would just advise you to let him take the lead in terms of letting you know how much he wants to share with you about the situation.


Previous
Chemotherapy & CD4 rise
Next
ks with low viral load

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement